|a switch for facial wasting
Jul 10, 2003
I was on Trizvir and Viramune. I suffer from moderate facial wasting and anemia so thought it could be azt. He changed me to Viread, abc, 3tc and viramune. Should this help with the facial wasting. I know it won't reverse it but could it at least slow it down or stop it from getting worse.
Response from Dr. Moyle
I agree this is the best switch although there is no evidence that fat recovers with Viread as yet (trials are looking at this now). For a quick fix you would need to look at facial fillers details of which can be found at www.facialwasting.com
my 11 year old with this
Might regime change reduce buffalo hump?
- Night Sweats After Kissing Cold Sore Sign Of HIV AIDS
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
- Can You Have Sex While Being Treated For Std?
- How Long Does Chlamydia Take To Show?
- My Vagina Hurts And Has A Strange Smell Could It Be A Std
- Pain In Urethra After Sex (not An Std)
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.